Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Curvature of closed hypersurfaces and non-existence of closed minimal hypersurfaces


Author: S. B. Myers
Journal: Trans. Amer. Math. Soc. 71 (1951), 211-217
MSC: Primary 53.0X
DOI: https://doi.org/10.1090/S0002-9947-1951-0044884-1
MathSciNet review: 0044884
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Cartan, Leçons sur la géométrie des espaces de Riemann, Paris, 1928.
  • [2] L. P. Eisenhart, Riemannian geometry, Princeton, 1926.
  • [3] H. Hopf and W. Rinow, Ueber den Begriff der vollstandigen differentialgeometrischen Flache, Comment. Math. Helv. vol. 3 (1931) pp. 209-225. MR 1509435
  • [4] S. B. Myers, Riemannian manifolds in the large, Duke Math. J. vol. 1 (1935) pp. 39-49. MR 1545863
  • [5] -, Connections between differential geometry and topology I. Duke Math. J. vol. 1 (1935) pp. 376-391. MR 1545884
  • [6] J. H. C. Whitehead, On the covering of a complete space by the geodesics through a point, Ann. of Math. vol. 36 (1935) pp. 679-704. MR 1503245
  • [7] H. Hopf, Zum Clifford-Kleinschen Raumproblem, Math. Ann. vol. 95 (1925).

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.0X

Retrieve articles in all journals with MSC: 53.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1951-0044884-1
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society